I have been lowering my Valium dose as it no longer works. Was on 30 mg two weeks ago cut it to 10 mg a day. I have bad tingling especially in breasts pls what can i do bout this. Doctors won't help me. Thanks so much
Valium withdrawal problem?
- 12 Aug 2017 by Mary Alexopoulos
- 13 August 2017
- valium, anxiety, withdrawal, dosage, doctor, tingling, breast
Hi Mary, benzodiazepine withdrawal affects different people differently. I have heard of people on much smaller doses than you say their lives were ruined but at times those are dosages I can take or leave (I only take it as required, it reduced my consumption by 75%).
I feel you have done amazingly well getting down to where you are with annoying, but minor, side effects.
Well done. :-)
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Posted 2 May 2011 • 9 answers
Posted 29 May 2011 • 3 answers
Posted 11 Mar 2013 • 3 answers
Posted 19 Mar 2013 • 1 answer
Posted 22 Mar 2015 • 4 answers